# SDR CA960612022

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6100 · Propeller System
- Part: Guide Pins
- Condition: Dry & Dirty
- Location: Beta Ring
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF, RIGHT HAND PROPELLER DID NOT REACH TAKEOFF RPM. TAKEOFF ABORTED. BETA RING GUIDE PINS FOUND DIRTY AND DRY, CLEANED AND LUBRICATED.
